# SDR MASA2014010420834

- Difficulty date: January 4, 2014
- Submitted: January 5, 2014
- Operation: Air carrier
- Aircraft: N929LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15029
- Aircraft time: 22,485 hours, 18,653 cycles
- System (JASC): 2220 · Speed-Attitude Correction System
- Part: Ahrs
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

UNCOMMANDED RUDDER YAW.  MAINTENANCE REPLACED AHRS NR 1.
